# SDR USAA2011071400007

- Difficulty date: July 10, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- Aircraft time: 55,991 hours, 38,583 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - CRACK ON PREVIOUS REPAIR ON RIGHT HORIZONTAL STABLIZER SKIN AT LOWER OUTBOARD SIDE AT HORIZ STAB STA 134.  REPAIRED RIGHT HORIZONTAL STABLIZER SKIN IAW EA 103199.
